# SDR DALA2024120411449

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N355DN
- Make and model: Airbus A321-213
- Aircraft serial: 8359
- Aircraft time: 18,684 hours, 8,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 17, 22, 29
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3055, DURING EMERGENCY LIGHTS TEST FOUND SEAT MOUNTED LIGHTS AT ROWS 17, 22, AND 29 INOP. CORRECTIVE ACTION: FOUND ELECTRICAL CONNECTORS FOR SEAT MOUNTED LIGHTS TO BE DISCONNECTED AT ROWS 17, 22, AND 29. RECONNECTED IN REF TO A321 AMM 33-51. OPS CHECK GOOD. (LP 6698028)
